# SDR 04FDEA02545

- Difficulty date: August 22, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- Engine: Pwa PW4462
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO CORROSION OBSERVED ON LONGERON 51R SPLICE   BETWEEN AT STA 1701 TO STA 172.  LONGERON 51R AND SPLICE REMOVED PER SRM 53-10-00 FIGURE 2 VOLUME 1. LONGERON AND SPLICE FABRICATED PER SRM 53-10-00 FIGURE 2 VOLUME 1 AND INSTALLED PER SRM 51-33-01 VOLUME 1.
